# SDR A6WA202303138496

- Difficulty date: March 13, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 41,108 hours, 39,567 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 601R332354
- Part serial: NSA
- Condition: Cracked
- Location: Windshield R/H
- Part time: 41,108 hours, 39,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINDSHIELD SIDE POST LOWER AFT FITTING IS CRACKED IN THE UPPER AFT RADIUS. FAILED DETAILED VISUAL INSPECTION. *********AIRCRAFT REMOVED FROM SERVICE********* REMOVED CRACKED R/H SIDE POST LOWER FITTING AT WL 110.00 PN 601R33235-4 IAW AIR WISCONSIN CRJ 200 SRM 51-42-21   INSTALLED NEW SERVICEABLE FITTING PN 601R33235-4S IAW CRJ200 SRM 51-40-11 AND 51-42-20
